MathSciNet Relay Station
MathSciNet bibliographic data
MR2199192 47A05
Du, Hongke; Yao, Xiyan; Deng, Chunyuan Invertibility of linear combinations of two idempotents. Proc. Amer. Math. Soc. 134 (2006), no. 5, 1451–1457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement